# SDR SWAA2022021544894

- Difficulty date: June 20, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 19,863 hours, 8,600 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL RETAINER AT THE TRAILING EDGE OF TJE L/H LOWER FIXED TRAILING EDGE PANEL 441GB IS CRACKED APPROX FIVE INCHES / REMOVED AND REPLACED THE TRAILING EDGE OF THE L/H LOWER TRAILING EDGE PANEL SEAL RETAINER. REF SRM 51-40-02 AND SIP
